Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Time-dependent electromagnetic waves in a cavity
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2009 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 54, no 1, p. 17-45Article in journal (Refereed) Published
Abstract [en]

The electromagnetic initial-boundary value problem for a cavity enclosed by perfectly conducting walls is considered. The cavity medium is defined by its permittivity and permeability which vary continuously in space. The electromagnetic field comes from a source in the cavity. The field is described by a magnetic vector potential A satisfying a wave equation with initial-boundary conditions. This description through A is rigorously shown to give a unique solution of the problem and is the starting point for numerical computations. A Chebyshev collocation solver has been implemented for a cubic cavity, and it has been compared to a standard finite element solver. The results obtained are consistent while the collocation solver performs substantially faster. Some time histories and spectra are computed.

Place, publisher, year, edition, pages
2009. Vol. 54, no 1, p. 17-45
National Category
Mathematical Analysis Computational Mathematics
Research subject
Mathematics; Scientific Computing
Identifiers
URN: urn:nbn:se:ltu:diva-7500DOI: 10.1007/s10492-009-0002-zISI: 000263057800002Scopus ID: 2-s2.0-84867982746Local ID: 5e55c950-6b48-11dc-9e58-000ea68e967bOAI: oai:DiVA.org:ltu-7500DiVA, id: diva2:980390
Note
Validerad; 2009; 20070925 (strom)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Kjellmert, BoStrömberg, Thomas

Search in DiVA

By author/editor
Kjellmert, BoStrömberg, Thomas
By organisation
Mathematical Science
In the same journal
Applications of Mathematics
Mathematical AnalysisComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf